Facebook Pixel

was on Ortho Tri Cyclen and have question about periods.

By November 26, 2014 - 4:27pm
Rate This

Hello i really need help on trying to.figure out my cycle.
i stopped taking the pills in September and everytime i missed a pill i would spot bleeding very little then when i took the pill no more bleeding. I started my period October 12 -16 and then three days later i began to spot and then really bleed for almost a week and a half. i did have sex but protected. I just started my period November 25. What happen?????????? Thank you

Add a Comment1 Comments

HERWriter Guide

Hi Rosyln

Thanks for your post! 

Doesn't sound like you have anything to worry about. It can take about 3 months for your menstrual cycle to go back to normal following the birth control pill. 

So it may not stabilize for another month or so. Keep using protection to avoid pregnancy and give your cycle a little more time.



November 27, 2014 - 6:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!